RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1992, Volume 193, Pages 60–65 (Mi tm1508)  

The dynamics of mappings of toric manifolds connected with Lie algebras

A. P. Veselov

Moscow

Full text: PDF file (887 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 193, 65–70

Bibliographic databases:

UDC: 512.81+517.17

Citation: A. P. Veselov, “The dynamics of mappings of toric manifolds connected with Lie algebras”, Topology and its applications, Proceedings of the International topology conference (Baku, October 3–8, 1987), Trudy Mat. Inst. Steklov., 193, Nauka, Moscow, 1992, 60–65; Proc. Steklov Inst. Math., 193 (1993), 65–70

Citation in format AMSBIB
\Bibitem{Ves92}
\by A.~P.~Veselov
\paper The dynamics of mappings of toric manifolds connected with Lie algebras
\inbook Topology and its applications
\bookinfo Proceedings of the International topology conference
\procinfo Baku, October 3--8, 1987
\serial Trudy Mat. Inst. Steklov.
\yr 1992
\vol 193
\pages 60--65
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1265986}
\zmath{https://zbmath.org/?q=an:0860.58025}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 193
\pages 65--70


Linking options:
  • http://mi.mathnet.ru/eng/tm1508
  • http://mi.mathnet.ru/eng/tm/v193/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:101
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018